Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 414808, 7 pages
http://dx.doi.org/10.1155/2015/414808
Research Article

A New Exact Solution of Burgers’ Equation with Linearized Solution

1Department of Mechanical Engineering, National Cheng Kung University, Tainan 701, Taiwan
2Department of Mechanical Engineering, Air Force Institute of Technology, Kangshan 820, Taiwan

Received 24 March 2015; Accepted 13 August 2015

Academic Editor: Rosana Rodriguez-Lopez

Copyright © 2015 Chun-Ku Kuo and Sen-Yung Lee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chun-Ku Kuo and Sen-Yung Lee, “A New Exact Solution of Burgers’ Equation with Linearized Solution,” Mathematical Problems in Engineering, vol. 2015, Article ID 414808, 7 pages, 2015. doi:10.1155/2015/414808